This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.
R. A. Abrams and L. Kerzner (1978), “A simplified test for optimality”, J. Optimization Theory Appl. 25, 161–170.
G. P. Barker and D. Carlson (1975), “Cones of diagonally dominant matrices”, Pacific J. Math. 57, 15–32.
A. Ben-Israel , A. Ben-Tal and S. Zlobec (1976), “Optimality conditions in convex programming”, The IX International Symposium on Mathematical Programming (Budapest, Hungary, August).
A. Ben-Tal and A. Ben-Israel (1979), “Characterizations of optimality in convex programming: the nondifferentiable case”, Applicable Anal. 9, 137–156.
A. Ben-Tal , A. Ben-Israel and S. Zlobec (1976), “Characterixations of optimality in convex programming without a constraint qualification”, J. Optimization Theory Appl. 20, 417–437.
J. Borwein (1977a), “Proper efficient points for maximizations with respect to cones”, SIAM J. Control Optimization 15, 57–63.
J. Borwein (1977b), “Multivalued convexity and optimization: a unified approach to inequality and equality constraints”, Math. Programming 13, 183–199.
J. Borwein (1978), “Weak tangent cones and optimization in a Banach space”, SIAM J. Control Optimization 16, 512–522.
J. Borwein (1980a), “The geometry of Pareto efficiency over cones”, Math. Operationsforsch. Statist., 11, 235–248.
J. Borwein and H. Wolkowicz (1981), “Facial reduction for a cone-convex programming problem”, J. Austral. Math. Soc. Ser. A. 30, 000–000.
B. D. Craven and S. Zlobec , (1981), “Complete characterization of optimality for convex programming in Banach spaces”, Applicable Anal. 11, 61–78.
J. Gauvin (1977), “A necessary and sufficient regularity condition to have bounded multipliers in nonconvex programming”, Math. Programming 12, 136–138.
J. Gauvin and J. Tolle (1977), “Differential stability in nonlinear programming, SIAM J. Control Optimization 15, 294–311.
A. M. Geoffrion (1968), “Proper efficiency and the theory of vector maximization”, J. Math. Anal. Appl. 22, 618–630.
R. B. Holmes (1975), Geometric functional analysis and its applications, (Springer-Verlag).
D. G. Luenberger (1968), “Quasi-convex programming”, SIAM J. Appl. Math. 16, 1090–1095.
R. T. Rockafellar (1970a), Convex analysis (Princeton University Press).
R. T. Rockafellar (1970b), ‘Some convex programs whose duals are linearly constrained”, Nonlinear Programming, edited by J. B. Rosen , O. L. Mansasarian and K. Ritter , pp. 293–322 (Academic Press, N. Y.).
H. Wolkowicz (1978), “Calculating the cone of directions of constancy”, J. Optimization Theory Appl. 25, 451–457.
H. Wolkowicz (1980), “Geometry of optimality conditions and constraint qualifications: the convex case”, Math. Programming 19, 32–60.
J. Zowe (1975a), “Linear maps majorized by a sublinear map”, Arch. Math. (Basel) 26, 637–645.
J. Zowe (1975b), “A duality theorem for a convex programming problem in order complete vector lattices”, J. Math. Anal. Appl. 50, 273–287.